MAUDE Adverse Event Report: CONFORMIS, INC. CORDERA HIP SYSTEM

CONFORMIS, INC. CORDERA HIP SYSTEM
Model Number HDL-060-C22S-000101
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a hip replacement procedure, the rep opened two boxes labeled and standard cordera hip liners to discover that both boxes contained hooded liners.The surgeon had to use a hooded liner to complete the operation instead of the planned standard liner.
 
Additional Manufacturer Narrative
The cordera hip replacement system liners provided for this case were labeled as standard-style liners.When the boxes were opened in the operating room, it was discovered that they contained hooded-style liners instead of the standard liners as labeled.The two boxes labeled as standard shared identical lot numbers; the two provided boxes labeled as hooded liners were opened to confirm that these were packaged and labled as intended.The boxes labeled as hooded liners did contain the correct item.As a result, the surgeon had no option other than to complete the operation using a hooded liner, and completed the remainder of the operation as planned.

Brand Name
CORDERA HIP SYSTEM
Common Device Name
CORDERA HIP SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 research dr.
wilmington MA 01887
Manufacturer (Section G)
CONFORMIS, INC.
600 research dr.
wilmington MA 01887
Manufacturer Contact
brianna prindle
60 research dr.
wilmington, MA 01887
MDR Report Key21699698
Report Number3004153240-2025-00010
Device Sequence Number8592844
Product Code LPH
UDI-Device IdentifierM572HDL060C22S011
UDI-PublicM572HDL060C22S011
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K202484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Recall
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHDL-060-C22S-000101
Device Lot Number1788258
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown